Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 117, NWS Milwaukee, WI

July 23, 2005Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2005, 3:16 PM CDT for Jefferson County, Wisconsin. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2005, 3:16 PM CDT (20:16 UTC)
Expired
Jul 23, 2005, 4:00 PM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

County Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:20 PM CDTTSTM WND GST 50Hubbleton, WI
Jul 23, 3:35 PM CDTTSTM WND DMGJefferson, WIMANY TREES AND POWERLINES DOWN...MAINLY OVER THE SOUTH HALF OF THE COUNTY.
Jul 23, 3:44 PM CDTTSTM WND GST 673 Se Sullivan, WIRECORDED AT THE NATIONAL WEATHER SERVICE FORECAST OFFICE NEAR SULLIVAN, WI
Jul 23, 3:44 PM CDTTSTM WND GST 673 Se Sullivan, WI
Jul 23, 4:00 PM CDTTSTM WND DMGJefferson, WIMANY TREES AND POWERLINES DOWN...MAINLY OVER THE SOUTH HALF OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:10 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1843 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 232016
SVRMKX
WIC055-232100-
/O.NEW.KMKX.SV.W.0117.050723T2016Z-050723T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT SAT JUL 23 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 400 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS WITH DAMAGING WINDS LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHWEST OF WATERTOWN TO 7 MILES WEST OF
  WATERLOO...MOVING SOUTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERTOWN AROUND 325 PM CDT...
  LAKE MILLS AROUND 330 PM CDT...
  JEFFERSON AROUND 335 PM CDT...
  FORT ATKINSON AROUND 340 PM CDT...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL. SEEK SHELTER IMMEDIATELY

LAT...LON 4287 8899 4320 8900 4320 8854 4287 8854

$$

ZAJDEL
4 follow-up statements
000 
WWUS53 KMKX 232024
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SAT JUL 23 2005

WIC055-232100-
/O.CON.KMKX.SV.W.0117.000000T0000Z-050723T2100Z/
JEFFERSON-
323 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
JEFFERSON COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM WATERTOWN TO MARSHALL...MOVING SOUTHEAST 
AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MILFORD...IXONIA AND LAKE MILLS BY 330 PM CDT...  
  FORT ATKINSON AND JEFFERSON BY 335 PM CDT...
  HELENVILLE AND SULLIVAN BY 340 PM CDT...
  ROME AND HEBRON BY 345 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN AND CENTRAL WISCONSIN. THIS IS AN EXTREMELY DANGEROUS 
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8899 4320 8900 4320 8854 4287 8854

$$

BORGHOFF
000 
WWUS53 KMKX 232032
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT SAT JUL 23 2005

WIC055-232100-
/O.CON.KMKX.SV.W.0117.000000T0000Z-050723T2100Z/
JEFFERSON-
331 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
JEFFERSON COUNTY...

AT 329 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF IXONIA 
TO 14 MILES SOUTHWEST OF LAKE MILLS...MOVING SOUTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROME...HELENVILLE...SULLIVAN AND FORT ATKINSON BY 340 PM CDT...
  HEBRON BY 345 PM CDT...
  PALMYRA BY 350 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN AND CENTRAL WISCONSIN. THIS IS AN EXTREMELY DANGEROUS 
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4287 8899 4320 8900 4320 8854 4287 8854

$$

BORGHOFF
000 
WWUS53 KMKX 232046
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT SAT JUL 23 2005

WIC055-232100-
/O.CON.KMKX.SV.W.0117.000000T0000Z-050723T2100Z/
JEFFERSON-
345 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
JEFFERSON COUNTY...

AT 342 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. 
SIREN ACTIVATION IS SUGGESTED  THESE STORMS WERE LOCATED ALONG A 
LINE EXTENDING FROM 17 MILES NORTHEAST OF SULLIVAN TO 6 MILES SOUTH 
OF FORT ATKINSON...OR ALONG A LINE EXTENDING FROM PEWAUKEE TO 
MILTON...MOVING SOUTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PALMYRA BY 350 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
MOST OF WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4291 8901 4303 8878 4313 8854 4285 8855
      4286 8899

$$

BORGHOFF
000 
WWUS53 KMKX 232055
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT SAT JUL 23 2005

WIC055-232100-
/O.CON.KMKX.SV.W.0117.000000T0000Z-050723T2100Z/
JEFFERSON-
355 PM CDT SAT JUL 23 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM CDT FOR
JEFFERSON COUNTY...

AT 351 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH.
SIREN ACTIVATION IS SUGGESTED.  THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 9 MILES EAST OF SULLIVAN TO 7 MILES SOUTH OF FORT
ATKINSON...OR ALONG A LINE EXTENDING FROM WALES TO 6 MILES NORTHEAST
OF MILTON...MOVING SOUTHEAST AT 60 MPH.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
MOST OF WISCONSIN. THIS IS AN EXTREMELY DANGEROUS SITUATION SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4289 8890 4300 8867 4307 8854 4285 8855
      4286 8899

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:30 AM CDT, 11 hours 46 minutes earlier.

Area forecast discussion, Jul 23, 3:30 AM CDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT SAT JUL 23 2005

.DISCUSSION...FORECAST FOCUS ON PRECIP CHANCES TODAY/TONIGHT...AND
HEAT ON SUNDAY.

SFC ANIMATION SHOWS HI PRES RDG STILL NOSING INTO CWA WITH QUIET
ERLY FLOW AND DRIER DEW POINTS. HOWEVER FAIRLY POTENT WAA/H8 SPEED
CONVERGENCE ALREADY TAKING SHAPE ACRS SE MN/NE IA WITH BAND OF
CONVECTION THERE. MODELS SHOW A SHORT WAVE SWINGING THRU DURG MAINLY
MRNG HRS. MORE SHORT WAVE ENERGY BACK IN DAKOTAS WITH MORE VIGOROUS
CLUSTER OF STORMS. GFS SHOWING ALMOST AN INCH OF RAIN BY 18Z. WILL
OPT FOR MAXES TODAY THAT ARE HIGHER THAN GFS MOS BUT LOWER THAN ETA
MOS. THIS LARGELY DUE TO UPSTREAM CLOUD/PCPN TRENDS.

POTENTIAL TIGHT SW/NE GRADIENT IN CWA POPS TNGT AS TSTMS RIDE AROUND
UPR RIDGE WITHIN WAA REGIME BEING FED BY LLJ. LLJ LARGELY FOCUSES
BEST COVERAGE OF PCPN IN NERN CWA AND FURTHER NORTH INTO GRB CWA.
BEST H8 THERMAL PACKING ACRS WRN CWA B4 6Z AND THEN ERN CWA AFT 6Z.
GFS/NAM HAVE H8 HOT PROD FIRMLY ENTRNCHED ACRS CWA BY 12Z SUN.

THE HOT H8 AXIS THEN SITS ACROSS CWA FOR SUN WITH THE H8 TEMPS STILL
WITHIN 24C TO 26C RANGE...HOTTEST NR WI/IL BORDER. WILL GO AHEAD
AND ISSUE A HEAT ADVISORY FOR ENTIRE CWA FOR SUNDAY WITH HEAT
INDICES STILL SHOWING VALUES AOA 105. ATMOS CAPPED SO WILL RETAIN
GOING DRY FCST.

MON THROUGH TUE TIME FRAME SHOWING SERIES OF RIPPLES WITHIN MORE
ZONAL H5 FLOW. H2 PROGS INDICATING CWA SITTING BENEATH RRQ OF ULJ...
WITH AREAS OF UPR LVL DIVERGENCE. H8 CONVERGENCE ALSO A PLAYER...SO
COULD SEE SOME BENEFICIAL RUNS WITH THIS REGIME...DEPENDING OF
COURSE ON WHERE BOUNDARY ACTUALLY SETS UP.

.MKX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY SUNDAY INTO
SUNDAY EVENING...ZONES 46-47...51-52...56>60...62>72.

&&
Hazardous weather outlook, Jul 23, 11:30 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CDT SAT JUL 23 2005

WIZ046-047-051-052-056>060-062>072-241000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1130 AM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING MAINLY OVER MARQUETTE COUNTY NORTH OF MONTELLO.  OVER
THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS.  DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY INTO SUNDAY EVENING...THE EXPECTED COMBINATION OF TEMPERATURES
IN THE MIDDLE TO UPPER 90S AND DEWPOINTS IN THE LOWER TO MIDDLE 70S
MAY RESULT IN DANGEROUS HEAT INDICES OF 105 TO NEAR 110.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL SOUTH CENTRAL AND SOUTHEAST
WISCONSIN SUNDAY NIGHT INTO TUESDAY. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING INTO FAR SOUTHERN
WISCONSIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

&&

DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

LMZ643>646-665-241000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1130 AM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
AFTERNOON OR EVENING. HIGH WINDS AND HAIL ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO TUESDAY. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY SUNDAY NIGHT...SHIFTING
INTO FAR SOUTHERN WISCONSIN ON MONDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY BE MET TUESDAY AND WEDNESDAY DUE
TO WINDS AND WAVES.

&&

DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE
WEB-PAGE...WEATHER.GOV/MILWAUKEE     /LOWER CASE/

HENTZ

In the hours before

Local storm report, Jul 23, 2:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     OXFORD                  43.78N 89.56W
07/23/2005  55 MPH           MARQUETTE          WI   TRAINED SPOTTER

            50 TO 60 MPH WINDS

&&

PJS
Local storm report, Jul 23, 2:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
236 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     2 WSW MONTELLO          43.78N 89.37W
07/23/2005  50 MPH           MARQUETTE          WI   TRAINED SPOTTER

&&

PJS
Local storm report, Jul 23, 2:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     GREEN LAKE              43.84N 88.96W
07/23/2005  54 MPH           GREEN LAKE         WI   TRAINED SPOTTER

&&

GDAVIS
Local storm report, Jul 23, 3:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
303 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     4 N PORTAGE             43.61N 89.47W
07/23/2005                   COLUMBIA           WI   TRAINED SPOTTER

            40 FOOT TALL ELM TREE...1 FOOT IN DIAMETER DOWN.

0245 PM     TSTM WND DMG     PARDEEVILLE             43.53N 89.30W
07/23/2005                   COLUMBIA           WI   TRAINED SPOTTER

            SHINGLES OFF ROOF...60-70 MPH WIND GUSTS.

0245 PM     TSTM WND DMG     MARQUETTE               43.74N 89.14W
07/23/2005                   GREEN LAKE         WI   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

&&

GDAVIS
Local storm report, Jul 23, 3:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
07/23/2005                   DODGE              WI   TRAINED SPOTTER

            TREES DOWN.

&&

GDAVIS
Local storm report, Jul 23, 3:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SAT JUL 23 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     1 S RIPON               43.83N 88.84W
07/23/2005  50 MPH           FOND DU LAC        WI   TRAINED SPOTTER

&&

GDAVIS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:53 PM CDTSevere Thunderstorm WarningMKXSauk67 min
Jul 23, 1:29 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane46 min
Jul 23, 1:57 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette63 min
Jul 23, 2:30 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk44 min
Jul 23, 2:43 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac32 min
Jul 23, 2:51 PM CDTSevere Thunderstorm WarningMKXDane54 min
Jul 23, 3:01 PM CDTTornado WarningMKXDodge29 min
Jul 23, 3:05 PM CDTSpecial Marine WarningMKX85 min
Jul 23, 3:11 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan42 min
Jul 23, 3:21 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington40 min
Jul 23, 3:23 PM CDTSevere Thunderstorm WarningMKXDodge22 min
Jul 23, 3:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha53 min
Jul 23, 3:46 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth60 min
Jul 23, 3:50 PM CDTSpecial Marine WarningMKX85 min
Jul 23, 4:01 PM CDTSevere Thunderstorm WarningMKXRock29 min
Jul 23, 4:09 PM CDTTornado WarningMKXKenosha, Racine, Walworth21 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.